

Selenium Conference India 2016



SCHEDULE



BANGALORE INDIA · JUNE 24-26 ·DAY 1 FRIDAY, JUNE 24 2016 ·DAY 2 SATURDAY, JUNE 25 2016 ·DAY 3 SUNDAY, JUNE 26 2016

Selenium Grid in the Cloud for Real Devices & Browsers.

BrowserStack is a web and mobile testing platform trusted by over 33,000 customers worldwide including jQuery, Microsoft, Wikipedia, Twitter, Airbnb, and more. We provide a Selenium grid in the cloud for real desktop browsers and physical mobile devices for a seamless testing experience. This eliminates the need of an expensive test setup, virtual machines, and in-house device labs.

Our cloud infrastructure has 1000+ browsers for 11 desktop OSes and multiple versions of iOS and Android devices, instantly accessible for the fastest and most accurate execution of your tests. Use your favorite test frameworks to run your tests in parallel,

integrate with your preferred CI tool, and test private and staging servers using Local Testing.



BrowserStack

Testing made awesome

VIEW Conference SCHEDULE SESSION Details

NETWORK

Discover and CHAT with Attendees SHARE Rides to and from the conference

ENGAGE

QUICKPOST pictures and tweets to Twitter Engage with SPONSORS and claim Freebies





INTRODUCING CONFENGINE MOBILE APP

LIVE CONFERENCE UPDATES AT YOUR FINGER TIPS...

http://onelink.to/r3674n









Day 1 Friday, June 24 2016

Registration, 08:30 AM - 09:00 AM (30 mins)

KEYNOTE

Intermediate Session Selenium: State of the Union 09:00 AM - 09:45 AM Grand Ball Room 1

Simon Stewart

WebDriver Creator Facebook

WELCOME NOTE

09:45 AM - 10:15 AM (30 mins)

COFFEE/TEA BREAK

10:15 AM - 10:30 AM (15 mins)

10:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
10.30	10:30 AM - 11:15 AM TALK Advanced Session Advanced Appium Dan Cuellar Head of Software Testing FOODit	10:30 AM - 11:15 AM DEMONSTRATION Intermediate Session Practical Tips & Tricks for Selenium Dave Haeffner Author Elemental Selenium	10:30 AM - 11:15 AM DEMONSTRATION Intermediate Session Testing as a Container : Using Docker with selenium and friends to ship fast Irfan Ahmad QA Engineering Lead Upgrad	10:30 AM - 12:30 PM EVENT Session Selenium 3 Bug Bash
11:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	11:30 AM - 12:15 PM TALK Intermediate Session [More] Reliable and Trustworthy Automated GUI Tests Julian Harty Founder CommerceTest Limited	11:30 AM - 12:15 PM TALK Beginner Session Help me help you - contribute to the Selenium project Luke Inman-Semerau Lead Member Technical Staff Salesforce	11:30 AM - 12:15 PM DEMONSTRATION Intermediate Session Cross-platform, Multi-device Instant Communication Testing in Parallel using Appium and Docker Vivek Upreti Automation Engineer Hike Naresh Jain Founder ConfEngine.com	EVENT Session Selenium 3 Bug Bash

LUNCH 12:30 PM - 01:30 PM (60 mins)

01:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	01:30 PM - 02:15 PM TALK Intermediate Session Automated Analytics	O1:30 PM - O2:15 PM TALK Advanced Session Generating and	01:30 PM - 02:15 PM DEMONSTRATION Intermediate Session Java Swing, Java FX	01:30 PM - 03:00 PM EVENT Session Selenium 3 Bug Bash
	Testing with Open Source Tools Marcus Merrell Engineering Manager, CRM	Running 1,000,000 Selenium tests in 60 minutes Sean Grove	application testing using Selenium WebDriver Dakshinamurthy Karra	

RetailMeNot, inc

T I

VP of Engineering Salesforce

CEO Jalian Systems Pvt. Ltd.

02:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	02:30 PM - 02:50 PM	02:30 PM - 02:50 PM	02:30 PM - 02:50 PM	EVENT
	TALK	TALK	DEMONSTRATION	Session
	Intermediate Session	Intermediate Session	Intermediate Session	Selenium 3 Bug Bash
	Web Scrapping	It Is All About	Selenium integrated	_
	with Selenium and	Prioritization, At The	with IBM Rational	
	Data Analysis using	End Of The Day	Functional Tester	
	IPython Notebook	Rajini Padmanaban	Adolfo Luna	
	Vinay babu	Sr. Director	QA Automation Specialist	
	Team Lead	QA InfoTech	IBM	
	Trimble India Information			
	Technology			

Day 1 Friday, June 24 2016

COFFEE/TEA 03:00 PM - 03:15 PM (15 mins)

03:15	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	O3:15 PM - O4:00 PM TALK Intermediate Session Statistical Element Locator Oren Rubin Founder and CEO of Testim Testim.io	O3:15 PM - O4:00 PM TALK Intermediate Session How Indeed used Selenium to submit job applications! Seshumadhav Chaturvedula Software Engineer Indeed INC Sasi Kumar Baratam Senior Software Engineer Indeed India Private Ltd	O3:15 PM - O4:00 PM DEMONSTRATION Intermediate session Test Data - Food for your Test Automation Framework! Anand Bagmar Software Quality Evangelist ThoughtWorks	O3:15 PM - O6:00 PM EVENT Session Selenium 3 Bug Bash
04:15	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	O4:15 PM - 05:00 PM TALK Advanced Session Better Page Object Handling with Loadable Component Pattern Sargis Sargsyan Automation Quality Assurance Engineer Workfront	04:15 PM - 05:00 PM TALK Intermediate Session Tales from the Dark Side: The Growth, Implementation and Influence of Selenium inside Hewlett Packard Enterprise Ori Bendet Inbound Product Manager Hewlett Packard Enterprise	O4:15 PM - 05:00 PM DEMONSTRATION Intermediate Session Automating the Responsive Web Design Testing Pranathi Birudugadda Quality Analyst ThoughtWorks	EVENT Session Selenium 3 Bug Bash
05:15	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	05:15 PM - 06:00 PM CASE STUDY Intermediate Session Brace yourself from an automation death trap Prasad Kalgutkar Senior Software Consultant ThoughtWorks	O5:15 PM - O6:00 PM EXPERIENCE REPORT Advanced Session Can we Have it All! {Selenium for web, mobile and Everything what a Product needs} Pooja Shah Lead Automation Engineer MoEngage	O5:15 PM - O6:00 PM TUTORIAL Beginner Session Hands-on guide to Object Identification Dharmesh Vaya Test Consultant FirstRand Services India	EVENT Session Selenium 3 Bug Bash

KEYNOTE

Intermediate session Q & A with the Selenium Committee 06:15 PM - 07:00 PM Grand Ball Room 1

Naresh Jain Founder ConfEngine.com

SNACKS 07:00 PM - 07:30 PM (30 mins)

Thaalavattam Project - A music jam with 100 instruments 07:30 PM - 09:00 PM (90 mins)

> Reception Dinner Sponsored by Sauce Labs 09:00 PM - 10:30 PM (90 mins)

Remote device access for *secure* and *reliable* mobile testing, made possible.





Day 2 Saturday, June 25 2016

KEYNOTE

Beginner Session Checking as a Service 09:00 AM - 09:45 AM Grand Ball Room 1 Bret Pettichord Software Architect

HomeAway

IMPORTANT ANNOUCEMENTS

10:00 AM - 10:15 AM (15 mins)

COFFEE/TEA BREAK

10:15 AM - 10:30 AM (15 mins)

10:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	10:30 AM - 11:15 AM TALK Beginner Session Understanding UX, and approaches to measuring and testing UX Julian Harty Founder CommerceTest Limited	10:30 AM - 11:15 AM TALK Intermediate session The Trouble with Page Objects - Things you always knew were wrong but couldn't explain why AntonyMarcano RiverGlider	10:30 AM - 11:15 AM DEMONSTRATION Intermediate session Functional and Security Testing - An amalgamated automation approach Sarvesh Shrivastava Software Engineer II - Test Automation QA InfoTech Pvt. Ltd.	10:30 AM - 12:30 PM EVENT Session Selenium 3 Bug Bash
11:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	11:30 AM - 12:15 PM CASE STUDY Intermediate Session Performance Testing a Mobile App Used by 100M Users Kumar Pratyush SDET Hike Messenger Naresh Jain Founder ConfEngine.com	11:30 AM - 12:15 PM TALK Executive Session From Pyramids to hourglass - New approach and best practices for digital apps testing Roy Nuriel Sr. Director, Product Manager Perfecto Uzi Eilon Sr. director of technology	11:30 AM - 12:15 PM DEMONSTRATION Intermediate session Robot Handles - Giving Selenium a Helping Hand Andy Palmer RiverGlider	EVENT Session Selenium 3 Bug Bash

LUNCH 12:30 PM - 01:30 PM (60 mins)

01:30	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	01:30 PM - 02:15 PM TALK	01:30 PM - 03:00 PM CASE STUDY	01:30 PM - 03:00 PM WORKSHOP	01:30 PM - 03:00 PM
	IALK	CASE STUDY	WURKSHUP	EVENT
	Beginner Session	Intermediate Session	Intermediate session	Session
	Mobile App	One page to test	Debriefing the Session	Selenium 3 Bug Bash
	Performance	them all!	Notes for Exploratory	_
	Monitoring – Android	Priti Biyani	Testing	
	Justin Ison	Consultant	Jyothi Rangaiah	
	Senior Software Engineer	ThoughtWorks	Editor	

Senior Software Engineer Microsoft ThoughtWorks

Perfecto Mobile

Editor WomenTesters

O2:30 PM - O2:50 PM TALK Beginner Session The Interviewer, Interviewee and vice-versa Robin Gupta Test Lead HappiestMinds

> COFFEE/TEA 03:00 PM - 03:15 PM (15 mins)

Day 2 Saturday, June 25 2016

03:15	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	O3:15 PM - O4:00 PM TALK Beginner Session	03:15 PM - 04:00 PM EVENT Session	O3:15 PM - O4:00 PM DEMONSTRATION Intermediate session	O3:15 PM - O4:00 PM EVENT Session
	Advanced Automated Visual Testing With Selenium Adam Carmi Co-Founder and VP R&D Applitools	Lightning Talks	Web Push Notification Automation Mystery Solved! Ankita Gupta Software QA engineer Wingify Jatin Makhija Senior Software Engineer QA Wingify QA InfoTech Pvt. Ltd.	Selenium 3 Bug Bash
04:15	GRAND BALLROOM 1	GRAND BALLROOM 2	ESQUIRE HALL 1	ESQUIRE HALL 2
	04:15 PM - 05:00 PM TALK Intermediate session Breaking down the barriers: Testing desktop apps with Selenium Michal Vanek Lead QA Engineer Avast Software Filip Braun Quality Assurance Engineer	04:15 PM - 05:00 PM CASE STUDY Intermediate session Sharing the pain in Automating with Protractor & WebDriver Nikitha Iyer Developer ThoughtWorks Anand Bagmar Software Quality Evangelist	O4:15 PM - O4:35 PM DEMONSTRATION Intermediate session Automated Accessibility Testing Anshul Mathur Automation Team Lead, Quality Assurance QA InfoTech Pvt. Ltd.	O4:15 PM - O5:00 PM EVENT Session Selenium 3 Bug Bash Wrap-up
	Avast Software	ThoughtWorks	EVENT Session	

SELENIUM 3 BUG BASH SHOWCASE

Demos

05:15 PM - 05:45 PM (30 mins)

CLOSING TALK 05:45 PM - 06:00 PM (15 mins)

Post Conference (Paid) Workshops, June 26 2016

Registration, 09:30 AM - 10:00 AM (30 mins)

10:30 SIGMA HALL 1

SIGMA HALL 2

SIGMA HALL 3

10:00 AM - 06:00 PM WORKSHOP Beginner Session Appium Workshop Justin Ison Senior Software Engineer Microsoft

10:00 AM - 06:00 PM WORKSHOP Advanced Session Grid Workshop Luke Inman-Semerau Lead Member Technical Staff Salesforce

10:00 AM - 06:00 PM WORKSHOP

Beginner Session Getting Started with Selenium Workshop Dave Haeffner Author

Elemental Selenium

10:00 AM - 06:00 PM WORKSHOP Beginner Session Fix a Bug, Become a Committer Simon Stewart WebDriver Creator Facebook

CLUB LOUNGE

TESTING AT THE

SPEED OF AWESOME

In today's software-centric economy, speed is everything. The pressure to deliver more faster, falls squarely on development and va teams. Only Sauce Labs helps those teams deliver superior web and mobile applications without the time and expense of traditional testing.

We offer the world's largest automated testing cloud for web and mobile applications, featuring the speed, scalability and security demanded by some of the world's highest performing development teams. Increase your velocity, improve quality and reduce costs with Sauce Labs.

SIGN UP FOR A FREE TRIAL AT SAUCELABS.COM!



Learn more at saucelabs.com

